# SDR SWIA202157353

- Difficulty date: March 7, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 581 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED BRACKET AT FS581 BETWEEN STR22L-STR23L  HAS SEVERAL AREAS OF CORROSION. (MARKED)   (C-CHECK RO 4/3/2021)    REPLACED MACHINED BRACKET PN SH670-33390-2 AT FS581 BETWEEN STR22LSTR23L PER CRJ700 SRMS 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01 AND DWG NO. SH670-33600 REV AD /  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
